
Amazon Basic Care Allergy Relief, 24 Hour, Fexofenadine Hydrochloride 180 mg, Non-Drowsy Antihistamine, Cool Mint Coated Tablets, 70 Count
Amazon Basic Care Allergy Relief, 24 Hour, Fexofenadine Hydrochloride 180 mg, Non-Drowsy Antihistamine, Cool Mint Coated Tablets, 70 Count
Brand: Amazon Basic Care
Features:
- ACTIVE INGREDIENT: Compare to the active ingredient of Allegra Allergy 24HR, fexofenadine hydrochloride 180 mg, an antihistamine
- 24 HOUR ALLERGY RELIEF: Take one tablet daily for all day and all night relief from your toughest allergy symptoms, including sneezing; runny nose; itchy, watery eyes, and itchy nose and throat
- COOL MINT SENSATION: The cool mint coated tablets release a cooling sensation in the mouth and throat; this allergy medicine temporarily relieves symptoms from hay fever or other upper respiratory allergies
- NON-DROWSY: Enjoy allergy relief without drowsiness; fexofenadine hydrochloride 180 mg is a non drowsy antihistamine that provides allergy relief without making you feel tired or sleepy
- INDOOR AND OUTDOOR ALLERGIES: This non drowsy allergy medication relieves symptoms from pet, indoor, outdoor and seasonal allergies; for adults and children 12 years and older; gluten-free
Binding: Health and Beauty
Release Date: 31-03-2024
EAN: 0195515045223
Package Dimensions: 5.2 x 4.4 x 2.1 inches
Original: $15.39
-70%$15.39
$4.62More Images






Amazon Basic Care Allergy Relief, 24 Hour, Fexofenadine Hydrochloride 180 mg, Non-Drowsy Antihistamine, Cool Mint Coated Tablets, 70 Count
Brand: Amazon Basic Care
Features:
- ACTIVE INGREDIENT: Compare to the active ingredient of Allegra Allergy 24HR, fexofenadine hydrochloride 180 mg, an antihistamine
- 24 HOUR ALLERGY RELIEF: Take one tablet daily for all day and all night relief from your toughest allergy symptoms, including sneezing; runny nose; itchy, watery eyes, and itchy nose and throat
- COOL MINT SENSATION: The cool mint coated tablets release a cooling sensation in the mouth and throat; this allergy medicine temporarily relieves symptoms from hay fever or other upper respiratory allergies
- NON-DROWSY: Enjoy allergy relief without drowsiness; fexofenadine hydrochloride 180 mg is a non drowsy antihistamine that provides allergy relief without making you feel tired or sleepy
- INDOOR AND OUTDOOR ALLERGIES: This non drowsy allergy medication relieves symptoms from pet, indoor, outdoor and seasonal allergies; for adults and children 12 years and older; gluten-free
Binding: Health and Beauty
Release Date: 31-03-2024
EAN: 0195515045223
Package Dimensions: 5.2 x 4.4 x 2.1 inches
Product Information
Product Information
Shipping & Returns
Shipping & Returns
Description
Brand: Amazon Basic Care
Features:
- ACTIVE INGREDIENT: Compare to the active ingredient of Allegra Allergy 24HR, fexofenadine hydrochloride 180 mg, an antihistamine
- 24 HOUR ALLERGY RELIEF: Take one tablet daily for all day and all night relief from your toughest allergy symptoms, including sneezing; runny nose; itchy, watery eyes, and itchy nose and throat
- COOL MINT SENSATION: The cool mint coated tablets release a cooling sensation in the mouth and throat; this allergy medicine temporarily relieves symptoms from hay fever or other upper respiratory allergies
- NON-DROWSY: Enjoy allergy relief without drowsiness; fexofenadine hydrochloride 180 mg is a non drowsy antihistamine that provides allergy relief without making you feel tired or sleepy
- INDOOR AND OUTDOOR ALLERGIES: This non drowsy allergy medication relieves symptoms from pet, indoor, outdoor and seasonal allergies; for adults and children 12 years and older; gluten-free
Binding: Health and Beauty
Release Date: 31-03-2024
EAN: 0195515045223
Package Dimensions: 5.2 x 4.4 x 2.1 inches























